# SDR FDEA201609143218

- Difficulty date: September 14, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 70,190 hours, 24,585 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51332
- Condition: Chafed
- Location: Bs 1200-1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK INBD FLANGE AT BS 1200 - 1320, LBL 24.75 CHAFED.  REMOVED AND REPLACED THE SEAT TRACK IAW  SRM 51-40-02-0G REV 119.0, DWG 146N5133 SHT 2 REV, DWG 146N5120 SHT 28 REV A.    REPAIR CLASSIFIED AS MAJOR.
